MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jdi.13919

Медицинская библиотека · Journal of diabetes investigation · 2022

Methadone-induced hypoglycemia: A case report.

Malboosbaf Ramin, Hatami Neda, Maghsoomi Zohreh

Клинический случайСтатьяПеревод в очереди

Аннотация

Hypoglycemia is rare in patients without diabetes mellitus. Methadone is a synthetic μ-opioid receptor agonist used for cancer or non-cancer pain and the treatment of opioid dependence. Here, we report a case of a 31-year-old man who presented with recurrent hypoglycemic events that resolved on discontinuation of methadone. Thus, if hypoglycemia occurs while a patient takes methadone, the amount should be reduced or replaced with another opioid before a full investigation for inappropriate hyperinsulinism is initiated.

Для цитирования: Malboosbaf Ramin, Hatami Neda, Maghsoomi Zohreh. Methadone-induced hypoglycemia: A case report.. Journal of diabetes investigation. 2022. DOI: 10.1111/jdi.13919.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.